Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629293
V. Bentkus and F. Götze, “ON THE LATTICE POINT PROBLEM FOR ELLIPSOIDS”, DOKLADY AKADEMII NAUK, vol. 343, 1995, pp. 439-440.
PUB | WoS
 

Filter und Suchbegriffe

issn=0869-5652

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung